標題: Some qualitative properties of the Riemann problem in gas dynamical combustion
作者: Hsu, CH
Lin, SS
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
公開日期: 10-十月-1997
摘要: We study the Chapman-Jouguet (CJ) model and the selfsimilar Zeldovich-von Neumann-Doring (SZND) model in chemically reacting gas flows. We discover some basic relationships among ignition temperature T-i, total chemical binding energy Q, and the adibatic exponent gamma of polytropic gas. From these relations, we can determine when temperatures along the SZND burning solutions are higher than the ignition temperature T-i. We also study the all possible selfsimilar solutions for the SZND-model. From these results, we can determine when selfsimilar solutions for the CJ-model are the limits of selfsimilar solutions of the SZND model when the reaction rate tends to infinity. (C) 1997 Academic Press.
URI: http://hdl.handle.net/11536/256
ISSN: 0022-0396
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS
Volume: 140
Issue: 1
起始頁: 10
結束頁: 43
顯示於類別:期刊論文


文件中的檔案:

  1. A1997YA78900002.pdf